# SDR SWIA200717814

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 22,711 hours, 33,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD PANE AND FO'S WINDSHIELD PANE SHATTERED ON LANDING ROLLOUT.  REPLACED CAPTAIN'S WINDSHIELD IAW EMB120 AMM REF NR 56-10-01, P/N NP-151311-1 S/N OFF 04149146184.  REPLACED FIRST OFFICER'S WINDSHIELD IAW EMB120 MM 56-10-01 AND RII 56-200-1000, P/N NP-151311-2, S/N OFF 1526H3005.  OPERATIONAL CHECKS GOOD.
